| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
04/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-apr-2025.Lot 2241318: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 05-dec-2027.No anomalies found related to the problem.To date, all the items of the same lot have been sold with two similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 2 years and 1 months after primary, the patient came in reporting stiffness and the cause is unknown.The surgeon downsized the insert (from 10mm to 8mm) and the surgery was completed successfully.